I want to increase weight without taking any steroids kind of things, please give me your suggestion
I am 29 years of age with height 5' 6'' . I am about 50 kg .I want to increase weight without taking any steroids kind of things. Are there any medicines or which type of diet i should follow .....I am non-veg. Thks
hi thank you for choosing healthcare magic for your queries. According to your height your weight is pretty low , normally for a person of 5'6" your weight can be in the ranges of 60-70 kg.. that would be healthy as your BMI(body mass index) would be inside 24. (18-24 is normal) . What i would suggest you to do is to rule out possible problems such as hyperthyroidism. Anither important aspect as to why you may not be gaining weight is your diet ,try and have a high protein diet try to consume atleast 1 gram of protein per kilogram of your bodyweight , follow an exercise regimen preferably which incorporates a bit of cardio and also resistance training,do not try eating junk foods to gain weight this is very bad for you and can cause lot of other cardiovascular problems. I would reccomend you to follow the regimen like 3 times a week and eat healthy , like i said eat a high protein diet and you should be on your way to some nice clean gains in weight . thank you and take care
Get your hormones checked out. High thyroid is responsible for increase BMR.
Do de-worming first with ALBANDAZOLE 400mg & then take an iron capsule like FESOVIT daily.
Include Protein in your diet. 3-4 THREPTIN biscuts 3 times a day is recommended.
Thanks & Take care
hello sir/mam, I have an query.my grandpa is 70 yrs old is sufferring from multiple myeloma.he was diagnosed in 2008 in stage 3 with no spread to bones .his myeloma proteins level was about 3.75 mg/dl in august 2008 which came down to 0.87 mg /dl within a month on chemotherapy with thalidomide 200mg/daily and dexamethasone 40 mg /day .then he continued treatment till december 2008 but there was a static response and d protein level was about 0.67 mg/dl.currently he has stopped the treatment presuming to be in plateau phase.but the thing he developed cataract dis month dat is jan 2010.and post operatively he is taking prednisolone oral 10 mg tds for 2 days wid gradual tapering upto 6 days.I want to enquire that does this medicine will have any effect on myeloma status.kindly inform.also he is having some problems like tingling sesnsation.we r presuming it to b side effects of steroids.can it b possible.also from past few days he developed pedal edema.
hello doctor , I m 17 yrs old and my height is 5 feet 4 inch but my weight is 67.3 Kgs , but i want to be like 6 feet or something more can you suggest me some awesome steroids that really help , i know you will not suggest me to take such things but still , please i dont care about side effects or health related problems , i just want results ............ please doctor help required .................
Good evening. I have been on a low carb, high protein diet over the past 3 weeks and am enjoying this change of lifestyle. i only eat clean foods, plenty of fruit and veges, lean chicken and fish. Typical of everything the professionals tell you. I have been losing weight also which of course is a bonus. I started taking metamusil over the past 3 days in my morning juice plus drink 1 ltr of fresh water plus a couple of coffees daily. My problem now is, i have not used my bowels for the past 3 days and my flatulance has increased and really smells offensive. What do you suggest? Please help.
The last 3 days I ve passed stools that appear to have white clumps of a stringy like substance intertwined in it. I have changed my diet and eat more protein than usual. I also started working out. The diet change was about a month ago as well as the working out. Any idea what it could be? Is it just something associated with the high protein diet and a reduction in carb intake?
Please write your health query. Also mention your age, height, weight and medical history. A detailed query is important to get you a relevant answer from the doctor. my stomach problem has been starting for nearly 1 yeaer, what ever having food after that loat of gyas forming, and sometimes stomach pain, and also weight loss , very tierd , before 1 year back my body weight 65 kilograms, and now 57 kilograms. my height is 172cm. and indigetion also.food is not abosrbing the body. i am 27 years old
i am just back from a two week holiday in italy and since I have returned friends have commented that I have lost weight. had been on a diet and lost half a stone which was perfect for me. Gradually losing more very slowly. since holiday stomach gurgling loads, especially at night, it has even woken me up and though I never really have regular bowel movements my previous few have had a green look about them.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.